| Catalog Number |
01.39.407 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2024.Lot 2108768: (b)(4) items manufactured and released on 12-nov-2021.Expiration date: 2026-10-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 2 months after the primary, revision surgery due to stem loosening.Stem and head successfully revised.